New Mexico, 2015Flash Flood in New Mexico, August 10, 2015
August 10, 2015 · NWS EPZ · 1 event in 1 county or zone
An upper ridge was located over Central Texas with deep south to southeast flow across the Rio Grande Valley bringing deep moisture into the region. A surface trough was located near the Rio Grande providing some low level lift.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper ridge was located over Central Texas with deep south to southeast flow across the Rio Grande Valley bringing deep moisture into the region. A surface trough was located near the Rio Grande providing some low level lift. Heavy rain occurred in and around Alamogordo with over 3 inches reported in the northeast portion of town.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Aug 10, 3:00 PM MST, 52 minutes earlier.
Area forecast discussion, Aug 10, 3:00 PM MST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
400 PM MDT MON AUG 10 2015
.SYNOPSIS...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS
AFTERNOON AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL WITH
LOCALIZED FLOODING WILL BE POSSIBLE. DRIER CONDITIONS ARE EXPECTED
TUESDAY THROUGH THURSDAY AS THE MOISTURE PLUME SHIFTS TO THE
WEST. MOISTURE WILL RETURN TO THE REGION BY THE END OF THE WEEK
FOR ISOLATED TO SCATTERED THUNDERSTORMS NEXT WEEKEND. TEMPERATURES
WILL REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE
WEEK.
&&
.DISCUSSION...
ABUNDANT MOISTURE WILL FUEL SCATTERED SHOWERS AND THUNDERSTORMS
THE REST OF THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BECOME
MORE ISOLATED OVER EASTERN PORTIONS OF THE FORECAST AREA AS DEEPER
MOISTURE SHIFTS TO THE WEST. PERIODS OF MODERATE TO HEAVY RAINFALL
WILL WITH LOCALIZED FLOODING ALONG DRAINAGES...ARROYOS AND LOW
WATER CROSSINGS NEAR STRONGER STORMS. WIND GUSTS UP TO 45 MPH AND
SMALL HAIL WILL ALSO BE POSSIBLE THROUGH TONIGHT.
STARTING TOMORROW...HIGH PRESSURE LOCATED TO OUR EAST WILL SHIFT
CLOSER TO THE AREA. THIS WILL FORCE THE MOISTURE PLUME TO FURTHER
TO THE WEST INTO ARIZONA. THE COMBINATION OF REDUCED MOISTURE AND
INCREASED SUBSIDENCE FROM THE HIGH WILL SUPPRESS MOST THUNDERSTORM
ACTIVITY ACROSS THE AREA FOR TUESDAY THROUGH THURSDAY. THE LOCAL
AREA WILL BE UNDER A STEADY SOUTHEAST FLOW...WHICH WILL BE A DRY
FLOW FOR A CHANGE. RESIDUAL MOISTURE AND MOUNTAIN TERRAIN EFFECTS
WILL STILL RESULT IN ISOLATED THUNDERSTORM DEVELOPMENT OVER THE
MOUNTAINS IN THE AFTERNOON EACH DAY. TEMPERATURES WILL REMAIN
CONSISTENT THROUGH THE PERIOD WITH AFTERNOON HIGHS RUNNING A FEW
DEGREES ABOVE NORMAL...BUT 100 DEGREE DAYS ARE NOT EXPECTED.
MOISTURE WILL GRADUALLY BECOME MORE ENTRAINED WITHIN THE HIGH
CIRCULATION BY THE END OF THE WEEK. THIS WILL RESULT IN A RISE IN
THUNDERSTORM ACTIVITY TO A MORE ISOLATED LOWLAND AND SCATTERED
MOUNTAIN COVERAGE PATTERN FOR FRIDAY THROUGH NEXT SUNDAY.
TEMPERATURES WILL REMAIN CONSISTENT.
&&
.AVIATION...VALID 11/00Z-12/00Z...HIGH PRESSURE SITUATED OVER CENTRAL
TEXAS MONDAY AFTERNOON...WILL CONTINUE TO SLOWLY MIGRATE WESTWARD
TOWARDS SOUTHERN NEW MEXICO. THIS WILL RE-DIRECT CIRCULATION OF SUB
TROPICAL MOISTURE AND ATTENDANT STORM MOVEMENT FROM SOUTHEAST TO
NORTHWEST OVER OUR AREA. STORMS SHOULD CONCENTRATE WEST OF THE RIO
GRANDE AGAIN TONIGHT...WHERE ISOLD MTN TSRA/WND VRB20G35KT/CIGS 040-
060/LCL VIS 1-3SM ARE EXPECTED THROUGH 03Z. LOOK FOR SCATTERED
LOWLAND TSRA/WND VRB30G45KT/CIGS 080-100/LCL VIS 1-3SM THRU 06Z OVER
THIS AREA. ISOLATED MTN AND LOWLAND ACTIVITY IS EXPECTED GENERALLY
EAST OF THE RIVER THROUGH 06Z. SKY OUTSIDE STORMS FEW-SCT060-100
SCT 140-180 LYRD SCT-BKN 300-350.
&&
.FIRE WEATHER...HEALTHY PLUME OF MONSOON DRIVEN MOISTURE WILL
CONTINUE TO FLOW NORTH-NORTHEAST OVER THE REGION. HOWEVER THE UPPER
LEVEL HIGH WILL RECENTER WESTWARD OVER THE FOUR CORNERS OVER THE
NEXT COUPLE OF DAYS. THIS WILL CAUSE THE SUB TROPICAL STREAM TO
CORRESPONDINGLY SHIFT WEST OF OUR AREA BY MID WEEK...BRINGING DRIER
AND HOTTER WEATHER BACK INTO THE PICTURE. REDUCED STORM CHANCES FOR
ALL AREAS...WITH INCREASING MIXING HEIGHTS AND FREQUENCY OF CLOUD TO
GROUND STRIKES...ARE THE SIGNIFICANT CHANGES WE CAN EXPECT AS A
RESULT. LOOK FOR LOWLAND MAX TEMPS UN THE UPPER 90S AND MOUNTAIN
HIGHS TO THE MIDDLE 70S FOR MOST OF THIS WEEK. MIN RH TUESDAY WILL
DROP AS MUCH AS 10 PERCENT IN THE BOOTHEEL, FROM TODAYS READINGS
THERE. UP TO A 5% DROP IS EXPECTED FOR AREAS EAST OF THE RIO GRANDE
TUESDAY. READINGS WILL REACH THE MIDDLE TEENS WEDNESDAY IN A FEW
LOWLAND SPOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 75 97 74 96 / 20 0 0 0
SIERRA BLANCA 71 94 70 93 / 0 0 0 0
LAS CRUCES 70 93 69 93 / 40 0 0 0
ALAMOGORDO 70 95 69 95 / 30 0 0 0
CLOUDCROFT 55 74 55 74 / 50 10 0 10
TRUTH OR CONSEQUENCES 69 93 69 94 / 40 0 0 0
SILVER CITY 64 86 63 86 / 40 20 0 0
DEMING 71 94 70 94 / 40 0 0 0
LORDSBURG 69 95 69 96 / 30 0 0 0
WEST EL PASO METRO 74 97 73 96 / 30 0 0 0
DELL CITY 72 98 71 97 / 10 0 0 0
FORT HANCOCK 72 97 71 96 / 10 0 0 0
LOMA LINDA 70 92 70 91 / 20 0 0 0
FABENS 72 97 71 96 / 20 0 0 0
SANTA TERESA 73 95 72 95 / 30 0 0 0
WHITE SANDS HQ 71 95 70 95 / 30 0 0 0
JORNADA RANGE 68 94 68 95 / 40 0 0 0
HATCH 68 95 68 95 / 30 0 0 0
COLUMBUS 72 95 70 94 / 40 0 0 0
OROGRANDE 72 95 70 95 / 20 0 0 0
MAYHILL 59 82 59 82 / 40 10 0 0
MESCALERO 58 83 59 82 / 50 10 0 10
TIMBERON 61 82 60 82 / 40 10 0 10
WINSTON 60 84 61 84 / 50 20 0 10
HILLSBORO 65 91 64 91 / 40 0 0 0
SPACEPORT 69 93 68 93 / 40 0 0 0
LAKE ROBERTS 59 86 58 86 / 50 20 0 10
HURLEY 65 89 65 89 / 40 10 0 0
CLIFF 65 93 65 93 / 30 20 10 0
MULE CREEK 61 91 60 92 / 30 20 10 0
FAYWOOD 66 89 64 89 / 40 0 0 0
ANIMAS 69 95 67 96 / 40 0 0 0
HACHITA 69 95 68 95 / 40 0 0 0
ANTELOPE WELLS 67 92 66 93 / 40 0 0 0
CLOVERDALE 66 89 65 89 / 50 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&
04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Aug 10, 10:12 AM MST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1112 AM MDT MON AUG 10 2015
NMZ401>417-TXZ418>424-111715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1112 AM MDT MON AUG 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.
.DAY ONE...TODAY AND TONIGHT
ABUNDANT MOISTURE CONTINUES OVER THE REGION WITH SCATTERED SHOWERS
AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. PERIODS OF
MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE
POSSIBLE...ESPECIALLY WEST OF DEMING AND IN THE MOUNTAIN AREAS.
WIND GUSTS AND OCCASIONAL SMALL HAIL WILL ALSO BE POSSIBLE FROM
STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
RAIN AND THUNDERSTORM CHANCES WILL DIMINISH TUESDAY THROUGH MUCH
OF THURSDAY AS DEEPER MOISTURE SHIFTS TO THE WEST AND SOMEWHAT
DRIER AIR MOVES INTO THE AREA. ISOLATED THUNDERSTORMS WILL STILL
BE POSSIBLE OVER THE MOUNTAINS IN THE AFTERNOON. THUNDERSTORM
ACTIVITY WILL INCREASE FRIDAY THROUGH SUNDAY AS MOISTURE LEVELS
GRADUALLY INCREASE. STORM DISTRIBUTION WILL BE GENERALLY ISOLATED
LOWLAND AND SCATTERED MOUNTAINS WITH PERIODS OF MODERATE TO HEAVY
RAINFALL POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE.
LUNDEEN
In the hours before
Special weather statement, Aug 10, 12:34 PM MST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
134 PM MDT MON AUG 10 2015
NMZ402-102015-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
134 PM MDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRANT AND WEST
CENTRAL SIERRA COUNTIES...
AT 133 PM MDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF
COONEY...OR 14 MILES EAST OF LAKE ROBERTS. THE STORM WAS MOVING
NORTH NORTHWEST AROUND 10 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COONEY...ROCKY CANYON CAMPGROUND AND BLACK CANYON CAMPGROUNDS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3306 10778 3297 10801 3320 10815 3320 10800
3342 10800 3345 10794
TIME...MOT...LOC 1933Z 000DEG 0KT 3310 10793
NOVLANSpecial weather statement, Aug 10, 2:00 PM MST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
300 PM MDT MON AUG 10 2015
NMZ412>417-102145-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-SOUTHERN TULAROSA BASIN-CENTRAL TULAROSA BASIN-OTERO
MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
300 PM MDT MON AUG 10 2015
... STRONG THUNDERSTORMS MOVING INTO THE TULAROSA BASIN ...
AT 253 PM MDT...A STRONG THUNDERSTORMS ARE LOCATED NEAR MOUNTAIN
PARK AND NORTH OF ALAMOGORDO...OR 4 MILES NORTHWEST OF
CLOUDCROFT...MOVING NORTH NORTHWEST AT 10-15 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...TULAROSA...CLOUDCROFT...MESCALERO...HOLLOMAN AFB...
BENT...LA LUZ...SUNSPOT...BURRO FLATS...BOLES ACRES...HIGH ROLLS...
MOUNTAIN PARK...OLIVER LEE STATE PARK AND BLUFF SPRINGS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
BE ALERT FOR BRIEF HEAVY RAINFALL OVER THE CANYONS ON THE WEST
SLOPES OF THE SACRAMENTO MOUNTAINS DRAINING INTO THE TULAROSA BASIN.
LOCAL FLOODING MAY RESULT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3281 10555 3258 10575 3285 10620 3328 10586
TIME...MOT...LOC 2053Z 240DEG 49KT 3300 10580
NOVLAN
Special weather statement, Aug 10, 2:44 PM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON AUG 10 2015
NMZ412-414>416-102230-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-CENTRAL TULAROSA BASIN-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-
344 PM MDT MON AUG 10 2015
...STRONG THUNDERSTORMS CONTINUE IN OTERO COUNTY! ...
AT 339 PM MDT...STRONG THUNDERSTORMS WERE LOCATED FROM AROUND BOLES
ACRES NORTH TO AROUND THREE RIVERS. STORMS WERE MOVING NORTHWEST
AROUND 10-15 MPH
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM. BLOWING DUST AHEAD OF THESE STORMS MAY REDUCE VISIBILITY
QUICKLY AND BE A TRAFFIC HAZARD.
LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...TULAROSA...CLOUDCROFT...MESCALERO...HOLLOMAN AFB...
BENT...APACHE SUMMIT...LA LUZ...SUNSPOT...BURRO FLATS...BOLES
ACRES...HIGH ROLLS...THREE RIVERS...MOUNTAIN PARK...OLIVER LEE STATE
PARK...LAKE MESCALERO AND BLUFF SPRINGS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RADAR SHOWS SOME STORMS PRODUCING RAINFALL OVER 1.5 INCHES
PER HOUR. SMALL HAIL WAS REPORTED BY THE PUBLIC AND MINOR ROAD
ISSUES WERE ALSO REPORT DUE TO SOME FLOODING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3331 10572 3330 10572 3330 10568 3271 10565
3271 10611 3339 10614 3339 10573
TIME...MOT...LOC 2139Z 180DEG 0KT 3304 10596
NOVLANSpecial weather statement, Aug 10, 3:29 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
429 PM MDT MON AUG 10 2015
NMZ412>417-102315-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-SOUTHERN TULAROSA BASIN-CENTRAL TULAROSA BASIN-OTERO
MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
429 PM MDT MON AUG 10 2015
...STRONG THUNDERSTORMS CONTINUE IN OTERO COUNTY ...
AT 426 PM MDT...A STRONG THUNDERSTORMS CONTINUE OVER CENTRAL AND
NORTHERN OTERO COUNTY. MOVEMENT OF THESE STORMS WAS TO THE NORTHWEST
AROUND 10 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...TULAROSA...CLOUDCROFT...WHITE SANDS NATIONAL MONUMENT...
MESCALERO...HOLLOMAN AFB...BENT...APACHE SUMMIT...LA LUZ...SUNSPOT...
BURRO FLATS...BOLES ACRES...HIGH ROLLS...THREE RIVERS...MOUNTAIN
PARK...OLIVER LEE STATE PARK...LAKE MESCALERO AND BLUFF SPRINGS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3331 10572 3330 10572 3330 10568 3264 10576
3266 10621 3334 10616 3335 10573
TIME...MOT...LOC 2226Z 180DEG 0KT 3292 10605
NOVLANFlash Flood, Otero
- When
- August 10, 3:52 PM MST to 6:00 PM MST
- Where
- Otero County, 0.68 mi SSW of Boles to 2.48 mi S of Alamogordo
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.911, -105.974
Rainfall amounts of 2 to over 3 inches were reported around Alamogordo with multiple road closures put into place. Water was across several roads 6 to 8 inches deep. Winds of up to 50 mph also occurred with the storm.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Alabama, August 10, 20152 deaths · 2 injured · $29,000 · 52 kt wind · 9 events
- Wildfire in Idaho, August 10 to 31, 20151 death · 1 injured · $8.5 million · 1 event
- Damaging Winds in Montana, August 10 to 11, 20151 death · 3 injured · $1.0 million · 64 kt wind · 7 events
- Rip Current in New Jersey, August 10, 20151 death · 1 event
- Wildfire in Texas, August 10 to 16, 2015$500,000 · 1 event
- Damaging Winds in Georgia, August 10, 2015$137,000 · 55 kt wind · 13 events
- Flash Flooding and Damaging Winds in New York, August 10, 2015$110,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Colorado, August 10, 2015$50,000 · 1 in hail · 2 events
- Damaging Winds in Mississippi, August 10 to 11, 2015$36,000 · 50 kt wind · 7 events
- Tornado in Pennsylvania, August 10, 2015$25,000 · EF0 · 1 event
- Damaging Winds in Alabama, August 10, 201550 kt wind · 8 events
- Damaging Winds in Tennessee, August 10, 201550 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598315.